Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do presence of white fluid in the corner of the eyes indicate?

Answered by
Dr.
Dr. Ramesh Kumar

Ophthalmologist

Practicing since :1991

Answered : 238 Questions

default
Posted on Fri, 24 Mar 2017 in Vision and Eye Disorders
Question: after waking up in the morning, i find white fluid at the inner corner of the eyes. Sometimes at lower eye lid too. after cleaning it up, it comes up in little quantity im the day too.
What should be done?
Will mild eyedrops like borosol help?
doctor
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Can be conjunctivitis or Dacryocystitis.

Detailed Answer:
Hi,
Thanks for choosing HealhcareMagic for your query,

I've gone through your query in details.

Most commonly discharge is often associated with an eye condition called conjunctivitis.

Conjunctivitis may be infectious (caused by a viral or bacterial infection), or sterile(caused by allergy, or some other irritant). It can be anything from eye discharge, ranging from infections to allergic reactions to eye injury.

However, White mucus is a common sign of dacryocystitis, or the nasolacrimal sac or tear drainage system infection.

But initially use antibiotic with antihistaminic drop for few days if not relieved, test for Dacryocystitis has to be done by an Ophthalmologist.

Borosol contains Boric acid which is a very mild antibiotic, it can be helpful but i would suggest you to use Moxifloxacin 2 drops three times a day along with antihistaminic decongestant Naphazoline/Pheniramine for 5 days along with tablet Fexofenadine (eg. Allegra) 180mg once daily for 5 days ( may need prescription for this).

If no relieved, do consult an Ophthalmologist in person for a check-up.

Feel free to ask further.
Thanks

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Moxifloxacin

doctor1 MD

hi am a 24yr female,been having loose stools on and off,i took metrogyl 400 for 3 days n the stool became normal,but again now loose stools started..m taking treatment for acne ,using minoz tab n brevoxyl n clindamycin cream. now m also having conjunctivitis and using moxifloxacin n lubrex drops.should i again take metrogyl??is it ok to use it when am on the above medications?

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation . What may be the cause?

doctor1 MD

my wife went to her doctor 5 days ago bout symptoms of brown flem and pain in her chest, the doctor told her that she had fluid in her lungs and a cracked rib the doctor did not order her a chest xray or send her to the hospital she gave my wife perscriptions for prednizone 20 mg 3 times a day, avelox 400 mg 1 a day for 7 days , omeprazole 20 mg 1 2times a day, clonazepam 2mg 1 2times a day PRN, and flovent 110 mcg 2 times a day. She has been taking these religeously and still doesnt feel better she acts like shes stoned and cannot stand at all. I dont know what to do

doctor1 MD

I am male 70 years old and l been told that l have a swollen lympnode in my groin area. It is giving me pain at times. What can l do to make the pain go away?

doctor1 MD

Hello doctor, Since last night my left eye is irritating. It irritates the most when I sleep I had a distributed sleep as it was irritating and the eye was watering as well. I don t think any foreign particle entered however I was in a night club...

doctor1 MD

Dear Dr.Mahashur, i have been diagonised with 'MYCOPLASMIC PNEUMONIA' by a Dr in Singapore,(mycoplasmic pneumonia antibody fbc= >1:1280) and am now on a 20-days course of 'avelox' ( moxifloxacin 400 mg) and have also been advised to take steroids for 10 days. I have already gone through a course of antibiotics to treat pneumonia (CLAVICEF)and TB has been eliminated by carrying out a bronchoscopy and lab analysis for TB. I am apprehensive about taking steroids, so pls advise if it is necessary to take steroids? thanks.

doctor1 MD

I was given Hydromet Syrup, Avelox (anti-biotic), and some sort of steroid inhaler that I use twice a day about a week ago from an urgent care clinic when I was told I have bronchitis. Just over a week later my symptoms are no better and I am still feeling quite unwell. I am a school teacher and am exposed to a great many things while at work, but I have never been sick for so long with such a bad cough. Should I contact the doctor again?